# SDR SB05168

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-400
- Aircraft serial: 24554
- Aircraft time: 44,128 hours, 30,016 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 65516023
- Part serial: PNS409
- Condition: Failed
- Location: L/E Slat
- Part time: 44,124 hours, 30,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 432, DCA - TPA:  AFTER TAKEOFF AND FLAP RETRACTION, SLATS INDICATED EXTENDED.  CONFIRMED VISUALLY BY CREW.  AIRCRAFT DIVERTED TO CLT.  NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE FLAP/SLAT CONTROL VALVE.
